# SDR 05FDEA03156

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 35,409 hours, 23,956 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GEAR SYSTEM WOULD NOT RETRACT GEAR AFTER T/O.  NR 2 BROUGHT GEAR UP BUT LOST NUMEROUS SYSTEMS AFTERWARDS, SUCH AS A/C PRESSURIZATION, A/C  PITOT/HEAT SYSTEM, TRANSPONDER, ETC.  REPEAT TROUBLE SHOT PER TSM 32-61-00 SENSORS 55GB FOUND TO BE BAD.  NIS IN MEM ORDER SAME.  INSP HARNESS TO SENS  OR FOUND PLUG AT JUNCTION BOX TO BE LOOSE.  REMOVED AND REPLACED HARNESS AS A PRECAUTIONARY ON SYSTEM NR 1.  ALSO, AS A PRECAUTIONARY REPLACED RELAY 20GB.  OPERATED GEAR, GEAR OPERATED NORMALLY IN BOTH SYSTEMS, A310 MM 32-21-44-4.
